MAUDE Adverse Event Report: EXACTECH, INC. 145-DEG PE 40MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 145-DEG PE 40MM HUM LINER +2.5; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-40-03
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Concomitants: 7000028 320-10-00 - equinoxe reverse tray adapter plate tray +0 7061511 320-31-40 - glenosphere, 40mm 6885686 300-30-08 - equinoxe preserve stem 8mm 7110513 315-35-00 - glnd kwire 7117585 320-15-05 - eq rev locking screw 7062567 320-20-00 - eq reverse torque defining screw kit s281361 320-20-22 - eq rev compress screw lck cap kit, 4.5 x 22mm s110565 320-20-34 - eq rev compress screw lck cap kit, 4.5 x 34mm s294817 320-20-38 - eq rev compress screw lck cap kit, 4.5 x 38mm s297040 320-20-42 - eq rev compress screw lck cap kit, 4.5 x 42mm 6977883 320-35-08 - small superior/posterior augglenoid plate,right 7110513 315-35-00 - glnd kwire 7110513 315-35-00 - glnd kwire.
 
Event or Problem Description
As reported, approximately 2 years and 11 months post initial right total knee arthroplasty (tka), the patient was trying to start his chainsaw and the polyethylene disassociated from the humeral tray.It was noted that the patient was regularly doing manual intensive labor.The patient underwent revision at which time the surgeon removed the glenosphere liner and humeral tray and they were replaced with a 40mm +4 glenosphere and a 0+ humeral tray, and 2.5+mm, 40mm polyethylene.The event was not related to the breakage of a device and did not lead to a surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b2, h6: type of investigation, investigation findings and investigation conclusions.The revision reported was likely the result of disassembly between the humeral liner and humeral tray.However, this cannot be confirmed and potential contributions from patient conditions, an unreported traumatic event, incomplete seating of the humeral liner during implantation, forceful contact between the liner and glenoid bone (scapular notching), or a combination of the above to the reported disassembly of the humeral liner cannot be determined as the devices were not returned for evaluation and images/radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
145-DEG PE 40MM HUM LINER +2.5
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key20668775
Report Number1038671-2024-04368
Device Sequence Number15279999
Product Code KWT
UDI-Device Identifier10885862535047
UDI-Public10885862535047
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K182536
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2026
Device Catalogue Number320-40-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date01/14/2026
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age75 YR
Patient SexFemale
Patient Weight83 KG